# SDR ORJA98263

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT OKC, LEVEL 2 CORROSION, CORRODED NUT PLATE ON FWD AREA OF FWD CARGO DOOR CUT OUT.  REMOVED AND REPLACED NUT PLATE.  REPAIRED IAW DC9/MD80 SRM 51-30-2, 51-70-0 ARM 53-00.  (M)
